# SDR ASAA1149923

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591116A
- Part serial: H864
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON O/B LOWER LANDING FOR ACCESS PANEL IS CRACKED AT NUT PLATE HOLE.  PREPPED DAMAGED AREA AND REPAIRED IAW B737 400 SRM 51 70 05 REPAIR 11.
